# SDR CHQA20000001

- Difficulty date: June 26, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N40CQ
- Make and model: Saab SF340A
- Aircraft serial: 040
- Aircraft time: 32,881 hours, 32,217 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P153
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTED THAT THE LEFT ENGINE OIL PRESSURE DROPPED AND OIL CAPTION LIGHT ILLUMINATED AFTER TAKEOFF.  THE ENGINE WAS SHUTDOWN AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE O-RING ON THE OIL FLAPPER VALVE IN THE OIL SERVICING PORT BROKEN.  THE O-RING WAS REPLACED, OIL SERVICED, GROUND RUNS AND LEAK CHECKS PERFORMED WITH ALL INDICATIONS NORMAL.
